Amirov, A. K., Doctoral Dissertation in Mathematics and Physics, Sobolev Institute of Mathematics, Novosibirsk, 1988.
Amirov, A. K., Integral Geometry and Inverse Problems for Kinetic Equations, VSP, Utrecht, 2001.
Amirov, A. K. and Yamamoto, M., A timelike Cauchy problem and an inverse problem for general hyperbolic equations, Appl. Math. Lett., 21, 2008, 885–891.
Bars, I., Survey of two-time physics, Class. Quantum Grav., 18, 2001, 3113–3130.
Baudouin, L. and Puel, J. -P., Uniqueness and stability in an inverse problem for the Schrödinger equation, Inverse Problems, 18, 2002, 1537–1554.
Bellassoued, M., Uniqueness and stability in determining the speed of propagation of second-order hyperbolic equation with variable coefficients, Applicable Analysis, 83, 2004, 983–1014.
Bellassoued, M. and Yamamoto, M., Logarithmic stability in determination of a coefficient in an acoustic equation by arbitrary boundary observation, J. Math. Pures Appl., 85, 2006, 193–224.
Bellassoued, M. and Yamamoto, M., Carleman estimate with second large parameter for second order hyperbolic operators in a Riemannian manifold and applications in thermoelasticity cases, Applicable Analysis, 91, 2012, 35–67.
Bukhgeim, A. L. and Klibanov, M. V., Global uniqueness of a class of multidimensional inverse problems, Soviet Math. Dokl., 24, 1981, 244–247.
Burskii, V. P. and Kirichenko, E. V., Unique solvability of the Dirichlet problem for an ultrahyperbolic equation in a ball, Differential Equations, 44, 2008, 486–498.
Craig, W. and Weinstein, S., On determinism and well-posedness in multiple time dimensions, Proc. Royal Society A, 465, 2009, 3023–3046.
Diaz, J. B. and Young, E. C., Uniqueness of solutions of certain boundary value problems for ultrahyperbolic equations, Proc. Amer. Math. Soc., 29, 1971, 569–574.
Hörmander, L., Linear Partial Differential Operators, Springer-Verlag, Berlin, 1963.
Hörmander, L., Asgeirsson’s mean value theorem and related identities, J. Funct. Anal., 184, 2001, 377–401.
Imanuvilov, O. Y. and Yamamoto, M., Lipschitz stability in inverse parabolic problems by the Carleman estimate, Inverse Problems, 14, 1998, 1229–1249.
Imanuvilov, O. Y. and Yamamoto, M., Global Lipschitz stability in an inverse hyperbolic problem by interior observations, Inverse Problems, 17, 2001, 717–728.
Isakov, V., Inverse Problems for Partial Differential Equations, Springer-Verlag, Berlin, 2006.
Kenig, C. E., Ponce, G., Rolvung, C. and Vega, L., Variable coefficient Schrödinger flows for ultrahyperbolic operators, Advances in Mathematics, 196, 2005, 373–486.
Kenig, C. E., Ponce, G. and Vega, L., Smoothing effects and local existence theory for the generalized nonlinear Schrödinger equations, Inven. Math., 134, 1998, 489–545.
Khaĭdarov, A., On stability estimates in multidimensional inverse problems for differential equation, Soviet Math. Dokl., 38, 1989, 614–617.
Klibanov, M. V., Inverse problems in the “large” and Carleman bounds, Differential Equations, 20, 1984, 755–760.
Klibanov, M. V., Inverse problems and Carleman estimates, Inverse Problems, 8, 1992, 575–596.
Klibanov, M. V. and Timonov, A., Carleman Estimates for Coefficient Inverse Problems and Numerical Applications, VSP, Utrecht, 2004.
Kostomarov, D. P., A Cauchy problem for an ultrahyperbolic equation, Differential Equations, 38, 2002, 1155–1161.
Kostomarov, D. P., Problems for an ultrahyperbolic equation in the half-space with the boundedness condition for the solution, Differential Equations, 42, 2006, 261–268.
Lavrent’ev, M. M., Romanov, V. G. and Shishat·skiĭ, S. P., Ill-posed Problems of Mathematical Physics and Analysis, American Math. Soc., Providence, RI, 1986.
Owens, O. G., Uniqueness of solutions of ultrahyperbolic partial differential equations, Amer. J. Math., 69, 1947, 184–188.
Romanov, V. G., Estimate for the solution to the Cauchy problem for an ultrahyperbolic inequality, Doklady Math., 74, 2006, 751–754.
Sparling, G. A. J., Germ of a synthesis: space-time is spinorial, extra dimensions are time-like, Proc. Royal Soc. A, 463, 2007, 1665–1679.
Sulem, C. and Sulem, P. -L., The Nonlinear Schrödinger Equation, Spriner-Verlag, Berlin, 1999.
Tegmark, M., On the dimensionality of space-time, Class. Quant. Grav., 14, 1997, L69–L75.
Yamamoto, M., Carleman estimates for parabolic equations and applications, Inverse Problems, 25, 2009, 123013, 75 pages.